# SDR MASA200700179

- Difficulty date: April 1, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- Aircraft time: 25,037 hours, 15,999 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1018 HNL. - SEATS 12A AND 12C MISSING THE LIFE VESTS.  MX INSTALLED NEW LIFE VESTS.
